# SDR DALA2023060204433

- Difficulty date: May 31, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 17,661 hours, 7,979 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN FLIGHT ATTENDANT REPORTED FUMES, SULFER SMELL COMING OUT OF MID-LAV. NO INDICATIONS IN THE COCKPIT NO ECAMS. INSPECTED MID LAV. FOUND NO DAMAGE OR SIGN OF OVERHEAT. SUSPECT SINK DRAIN. CLEANED STRAINER & FLUSHED WITH VINEGAR NO SMELLS PRESENT. C/W ODI PREVENTION & WORKCARD 0550-2002. OK FOR SERVICE. (LP# 9417212)
